# SDR AALA202504246448

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 37,423 hours, 16,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN DISARMING DOOR 2R, GIRT BAR DIFFICULT TO REMOVE. LUBE GIRT BAR AND OPERATION CHECK GOOD. PER AMM 25-66-02.
